# SDR CA060303003

- Difficulty date: February 21, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Ge CF34*
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Corroded
- Location: Antenna
- Part time: 1,325 hours
- Component: Antenna, Collins, 6227384001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING A DEFERRAL FOR AN ADF SIGNIFICANT CORROSION AND A BROKEN PIN WAS DISCOVERED ON THE BELLY MOUNTED ADF ANTENNA CONNECTOR.  THE ASSOCIATED CONNECTOR WAS ALSO CORRODED AND CONTAINED THE BROKEN PIN.  IT IS ASSUMED MOISTURE FROM THE AIRCRAFT INTERIOR FOUND ITS WAY INTO THE CONNECTOR AND POOLED CAUSING THE CORROSION.  THE ANTENNA SEALS AERODYNAMIC AND PRESSURE WERE IN A SERVICABLE STATE.  MAINTENANCE REPLACED THE ADF ANTENNNA, CONNNECTOR PLUG AND PINS AND RETURNED THE AIRCRAFT TO SERVICE.
